# SDR GLBA20110502J

- Difficulty date: May 2, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,289 hours, 39,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 273.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND TWO CRACKS, FRAME AT F.S. 273.25 AND STRINGER 10L AND IN T-FRAME AT SAME LOCATION, .7" AND .9" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-031. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
